# SDR VNAA0010014

- Difficulty date: October 20, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 12,981 hours, 11,373 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE AIRCRAFT WAS CLIMBING THROUGH 3000 FEET THE CREW NOTICED A LOSS OF PRESSURIZATION FOLLOWED BY A DOOR LIGHT AND VIBRATION IN THE RUDDER PEDALS.  THE CREW CONTACTED ATC AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND FOUND THAT THE CARGO DOOR HAD COME OPEN, WITH NO DAMAGE TO THE DOOR OR AIRFRAME.  MAINTENANCE RESECURED THE DOOR AND THE REPOSITION FLIGHT CONTINUED TO TYS.
